# SDR SWAA2022082544522

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 15,111 hours, 7,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD FLASHLIGHT WOULD NOT TEST / [01] REPLACED BATTERIES IN BOTH FLASHLIGHTS PER AMM 25-64-00
